# SDR CA080217002

- Difficulty date: February 11, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Condition: Broken
- Location: Cockpit
- Part time: 11,342 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAINS WINDSHIELD BROKE CLIMBING THROUGH 19000 FT. FOLLOWED QRH AND RETURNED TO FIELD.  WINDSHIELD IS A POST SB CONFIGURATION (TC NR 20080217002)
